# SDR CALA2018122872663

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 63,775 hours, 26,873 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LEAK ONRIGHT MAIN LANDINGGEAR INVESTIGATE AND CONTACT TOMC. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V913928 MAC RELATED WORK ORDER 000000001703129 AND PRTR CLEANED AREA AND FOUND THE RH MLG STAY LOCK ACTUATOR FLEXABLE HYDRAULIC LINE SWIVEL FITTING LEAKING.  PRESSURIZED SYSTEM NO ACTIVE LEAKS NOTED.  AIRCRAFT WITHIN SERVICEABLE DISPATCH LIMITS REF AMM 29-00-00-790-001-A.  LINE AND RESERVIOR QTY MUST BE SERVICED AND INSPECTED PRIOR TO EACH FLT.  MAX ALLOWED 30 DPRS 30 DROP PER MIN. CLEANED AREA AND FOUND THE RH MLG STAY LOCK ACTUATOR FLEXABLE HYDRAULIC LINE SWIVEL FITTING LEAKING.  PRESSURIZED SYSTEM NO ACTIVE LEAKS NOTED.  AIRCRAFT WITHIN SERVICEABLE DISPATCH LIMITS REF AMM 29-00-00-790-001-A.  LINE AND RESERVIOR QTY MUST BE SERVICED AND INSPECTED PRIOR TO EACH FLT.  MAX ALLOWED 30 DPRS PER MIN. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. PERFORMED MLG LOCKSTAY ACTUATING TEST. CYCLED LDG HANDLE NO LEAK FOUND REF AMM 32-11-22 TOMCQC REV PERFORMED
